# SDR MASA200600354

- Difficulty date: February 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,402 hours, 15,295 cycles
- Engine: Ge CF343B1
- Engine time: 9,328 hours, 6,820 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 872353
- Condition: Overtemp
- Location: Nr 2
- Part time: 9,328 hours, 6,820 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ASH 6330 BFL - PILOT ABORTED TAKEOFF DUE TO NR 2 ENGINE HIGH ITT.  MOC COORDINATING WITH ENGINE SHOP FOR DISPOSITION.  AC CURRENTLY OUT OF SERVICE.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.
